Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1996, Volume 36, Number 4, Pages 50–61 (Mi zvmmf2260)  

Stability of locally implicit difference schemes for the two-dimensional heat equation

S. L. Degtyarev

Moscow

Full text: PDF file (1060 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1996, 36:4, 457–467

Bibliographic databases:
UDC: 519.633
MSC: Primary 65N12; Secondary 65N06
Received: 21.12.1994

Citation: S. L. Degtyarev, “Stability of locally implicit difference schemes for the two-dimensional heat equation”, Zh. Vychisl. Mat. Mat. Fiz., 36:4 (1996), 50–61; Comput. Math. Math. Phys., 36:4 (1996), 457–467

Citation in format AMSBIB
\Bibitem{Deg96}
\by S.~L.~Degtyarev
\paper Stability of locally implicit difference schemes for the two-dimensional heat equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1996
\vol 36
\issue 4
\pages 50--61
\mathnet{http://mi.mathnet.ru/zvmmf2260}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1395122}
\zmath{https://zbmath.org/?q=an:1161.65360}
\transl
\jour Comput. Math. Math. Phys.
\yr 1996
\vol 36
\issue 4
\pages 457--467
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996VU53300006}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2260
  • http://mi.mathnet.ru/eng/zvmmf/v36/i4/p50

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:268
    Full text:102
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021